# SDR ABXA20170720121

- Difficulty date: July 20, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 56,731 hours, 42,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T33315
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND L-1 DOOR CUTOUT LOWER FORWARD CORNER.  REPAIRED FUSELAGE SKIN STA 287 TO STA 347, S18L TO S24L BELOW L-1 DOOR IAW REO-G20052, REV B AND NR-B653-62038MR.  SDR INFO: PART NAME: FUSELAGE SKIN, PN: 141T3331-5, SN: NSN,  STA 287-347, LT BELOW L-1 DOOR.  CRACK SIZE: 0.125".  ACFT WAS GROUNDED.
